# SDR REXA2016062501341

- Difficulty date: June 25, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 24,667 hours, 21,799 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE EXHAUST NOZZLE HAS CRACKED 2ND STIFFENER FROM L/E AT 8 O'CLOCK POSITION.  REPAIRED IAW CMM 78-11-00-300-810-A01.
